# SDR AALA202508134689

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,511 hours, 10,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR LOWER CHORD VAPOR BARRIER ATTACH ANGLE AT STA 663.75, RBL 12, RIGHT HAND ECS BAY AFT BULKHEAD UPPER INBOUND SIDE. REPAIRED PER SRM 57-10-10-2R-5.
